Alert archive / Kentucky / River Flood Warnings in 2016
River Flood Warning 10, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jul 7, 2016, 2:13 PM CDT for Warren County, Kentucky. It took effect at Jul 7, 2016, 6:01 PM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2016, 2:13 PM CDT (19:13 UTC)
- In effect from
- Jul 7, 2016, 6:01 PM CDT
- Expired
- Jul 8, 2016, 4:14 PM CDT
- In force
- 22 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Warren County, KY
The radar
The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Drakes Creek near Alvaton (ALVK2). The gauge peaked at 26.95 ft at Jul 8, 2016, 1:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03314000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
666 WGUS43 KLMK 071914 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Louisville KY 313 PM EDT THU JUL 7 2016 ...The National Weather Service in Louisville KY has issued a Flood Warning for the following rivers in Kentucky... Drakes Creek near Alvaton affecting the following counties in Kentucky...Warren. .Heavy rain over the next several hours will cause the river to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC227-080713- /O.NEW.KLMK.FL.W.0010.160707T2301Z-160708T1930Z/ /ALVK2.1.ER.160707T2300Z.160708T1200Z.160708T1700Z.NO/ 313 PM EDT THU JUL 7 2016 The National Weather Service in Louisville KY has issued a * Flood Warning for the Drakes Creek near Alvaton. * from this evening to Friday afternoon. * At 2:45 PM Thursday the stage was 23.1 feet. * Flood stage is 24.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 25.5 feet by this evening. The river will fall below flood stage by tonight. * Flood History...This crest compares to a previous crest of 24.4 feet on Jul 3 2015. && LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646 $$ MRC
3 follow-up statements
597 WGUS83 KLMK 080219 FLSLMK Flood Statement National Weather Service Louisville KY 1019 PM EDT THU JUL 7 2016 ...The Flood Warning continues for the following rivers in Kentucky... Drakes Creek near Alvaton affecting the following counties in Kentucky...Warren. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC227-081619- /O.EXT.KLMK.FL.W.0010.000000T0000Z-160709T0748Z/ /ALVK2.1.ER.160707T2006Z.160708T1200Z.160709T0148Z.NO/ 1019 PM EDT THU JUL 7 2016 The Flood Warning continues for the Drakes Creek near Alvaton. * until late Friday night. * At 9:45 PM Thursday the stage was 26.6 feet. * Flood stage is 24.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 27.9 feet by Friday morning. The river will fall below flood stage Friday late evening. * Flood History...This crest compares to a previous crest of 27.4 feet on Feb 5 2014. && LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646 $$ MRC
044
WGUS83 KLMK 081449
FLSLMK
Flood Statement
National Weather Service Louisville KY
1049 AM EDT FRI JUL 8 2016
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Green River at Brownsville
affecting the following counties in Kentucky...Edmonson.
...The Flood Warning continues for the following rivers in
Kentucky...
Drakes Creek near Alvaton
Green River at Woodbury
Green River at Rochester
affecting the following counties in Kentucky, Butler, Warren,
Muhlenberg, Ohio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC227-090021-
/O.EXT.KLMK.FL.W.0010.000000T0000Z-160709T0021Z/
/ALVK2.1.ER.160707T2006Z.160708T0630Z.160708T1821Z.NO/
1049 AM EDT FRI JUL 8 2016
The Flood Warning continues for
the Drakes Creek near Alvaton.
* until this evening.
* At 9:45 AM Friday the stage was 26.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
&&
LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646
$$
KYC061-081519-
/O.CAN.KLMK.FL.W.0011.000000T0000Z-160710T0300Z/
/BRNK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1049 AM EDT FRI JUL 8 2016
The Flood Warning is cancelled for
the Green River at Brownsville.
* At 9:45 AM Friday the stage was 17.0 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage with a value of
17.6 feet this evening.
&&
LAT...LON 3728 8610 3724 8617 3724 8641 3713 8641
3715 8611 3719 8604
$$
KYC031-227-090249-
/O.EXT.KLMK.FL.W.0008.000000T0000Z-160712T1030Z/
/WDBK2.1.ER.160707T1145Z.160709T0600Z.160712T0430Z.NO/
1049 AM EDT FRI JUL 8 2016
The Flood Warning continues for
the Green River at Woodbury.
* until Tuesday morning.
* At 10:00 AM Friday the stage was 39.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 39.6 feet by
after midnight Saturday. The river will fall below flood stage
early Tuesday morning.
* Impact...At 40.0 feet...Old Ferry River Road in Aberdeen floods.
* Flood History...This crest compares to a previous crest of 39.6
feet on Dec 29 2015.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
KYC031-177-183-090249-
/O.CON.KLMK.FL.W.0009.000000T0000Z-000000T0000Z/
/RCHK2.1.ER.160708T1100Z.160711T0000Z.000000T0000Z.NO/
1049 AM EDT FRI JUL 8 2016
The Flood Warning continues for
the Green River at Rochester.
* until further notice.
* At 7:00 AM Friday the stage was 17.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by
Sunday evening then begin falling.
* Impact...The ferry will be closed through the weekend.
* Flood History...This crest compares to a previous crest of 20.5
feet on Mar 22 2008.
&&
LAT...LON 3739 8678 3727 8697 3718 8690 3728 8680
$$
CMC424 WGUS83 KLMK 082114 FLSLMK Flood Statement National Weather Service Louisville KY 514 PM EDT FRI JUL 8 2016 ...The Flood Warning is cancelled for the following rivers in Kentucky... Drakes Creek near Alvaton affecting the following counties in Kentucky...Warren. KYC227-082144- /O.CAN.KLMK.FL.W.0010.000000T0000Z-160709T0021Z/ /ALVK2.1.ER.160707T2006Z.160708T0630Z.160708T1910Z.NO/ 514 PM EDT FRI JUL 8 2016 The flood warning is cancelled for the Drakes Creek near Alvaton. * At 4:45 PM Friday the stage was 23.0 feet. * Flood stage is 24.0 feet. * Fell below flood stage at 3:10 PM Friday. * Forecast...The river will continue to fall to 16.5 feet by Saturday morning. && LAT...LON 3685 8632 3697 8632 3699 8646 3684 8646 $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... .This will be the last statement for this event. && MRC
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jul 7, 1:45 PM CDT, 28 minutes earlier.
Area forecast discussion, Jul 7, 1:45 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
245 PM EDT THU JUL 7 2016
.SHORT TERM (Now through Friday Night)...
Issued at 300 AM EDT Thu Jul 7 2016
Lots of light to moderate rain across the region this hour, but
heavier rains continue near our border with TN. Have issued several
flash flood warnings. Rain rates from the KY mesonet as well as MRMS
have varied from 4-6 inches/hour in the more intense cells.
The wave that is generating this heavy rain is well initialized in
the models. As the morning progresses, this wave should head into
eastern KY, leaving a boundary that carves a path around our
southern forecast area, if not just south of it. The NAM tries to
keep our south and east rainy through the morning hours, whereas the
Hi-res WRF's our local WRF and the HRRR portray the more likely
solution of a drying out period in the wake of the wave and also as
isentropic lift weakens across the region.
By this afternoon, expect a boundary to remain somewhere across our
south, which when combined with heating, should allow additional
storms to develop. Latest WRF-NMM and GFS supports this thinking,
but given other models keep rain chances elsewhere, will have at
least a slight chance areawide in the mid afternoon to early evening
hours. As was the case yesterday, with warm highs and plenty of
moisture, CAPEs will be high, but some drier air aloft also will
make DCAPEs fairly high, so damaging wind is a threat in addition to
heavy rains. Freezing levels look too high for any hail threat today.
Tonight's storm chances will depend on upstream development. Latest
GFS and Euro would have another MCS develop over the Upper Midwest
and track east southeast. This track would have it just clip our
northern forecast area. Given the boundary left in the wake of
convection this morning, would not be surprised if these storms
track a little farther south. The remains of this system, along with
a trough heading over the Upper Midwest should serve as a focus for
new storms Friday afternoon. Wind fields are a bit stronger aloft,
but unidirectional, so storms could see some organization as they
develop over our region and travel eastward. Precipitable waters
remain high so once again flash flooding is possible.
The only other concern in the forecast is for heat indices Friday
afternoon. Given a potential for a later start to storms that day,
we should see highs rise into the lower 90s for most locations.
Combined with the present humidity, that should make for heat
indices close to advisory range, especially along and west of a
Louisville to Campbellsville line.
.LONG TERM (Saturday through Thursday)...
Issued at 244 PM EDT Thu Jul 7 2016
GFS/Euro still force any convection to just along or south of the
KY/TN border for the weekend, so most of the area should be dry.
That moisture may try and sneak back in here for the next work week,
resulting in daily chances of scattered storms. Temperatures will be
near normal.
&&
.AVIATION (18Z TAF Update)...
Issued at 242 PM EDT Thu Jul 7 2016
Storms will move through from west to east early this
evening...should be out of the area around 01Z. These storms may
produce strong wind gusts, though locally heavy downpours on
saturated ground may be the main concern. Trees may be more easily
toppled by sub-severe winds given the soaked ground.
Moving into the overnight hours, the HRRR and SPC HRRR, which have
been doing the best among the models today, have shown inter- and
intra-run consistency advertising another round of storms overnight
as a 5H wave over Kansas today moves into the Ohio Valley tonight.
Those models also did an exemplary job with the overnight convection
last night. If these forecast storms do materialize, then there will
be additional flash flooding concerns tonight even though the
overnight storms are not expected to be particularly strong. After
chatting with neighboring offices, have decided to extend the Flash
Flood Watch through the night.
Any overnight storms should move off to the east by the time the sun
comes up on Friday. We should have several dry hours for much of the
day on Friday until a cold front approaches toward evening.
The atmosphere is expected to become extremely unstable Friday
afternoon with CAPE 3k-4k J/kg and LI to -9C. Shear and surface
convergence won't be particularly strong, and there will be some mid-
level capping to overcome, but the invading front should help to
spark storms. Precipitable water values will pool around two inches
ahead of the boundary, so locally torrential downpours will be
possible late Friday afternoon into Friday evening. Strong DCAPE,
dry air aloft, and unidirectional shear suggest gusty winds will be
the main severe threat. The most likely area for strong storms
and locally heavy downpours looks to be southern Kentucky.
Heat index readings will peak around 100F Friday afternoon.
&&
.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch until 9 PM EDT /8 PM CDT/ this evening for
KYZ026-027-061>066-070>078-081-082.
IN...NONE.
&&
Short Term........13
Long Term.........13
Aviation..........BJSHazardous weather outlook, Jul 7, 12:55 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 155 PM EDT THU JUL 7 2016 KYZ026-027-061>065-070>078-081-082-081800- OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-LOGAN-WARREN-SIMPSON- ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 155 PM EDT THU JUL 7 2016 /1255 PM CDT THU JUL 7 2016/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST FROM MID AFTERNOON INTO EARLY EVENING. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SEVERE WIND GUSTS ARE POSSIBLE. ALSO...WITH THE SOAKED GROUND, TREES MAY BE MORE SUSCEPTIBLE TO BEING UPROOTED BY WINDS BELOW NORMAL SEVERE CRITERIA. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AFTERNOON AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ078-079-091-092-KYZ029>043-045>049-054>057-067-081800- SCOTT-JEFFERSON-FLOYD-CLARK-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY- FRANKLIN-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS- NELSON-WASHINGTON-MERCER-JESSAMINE-MARION-BOYLE-GARRARD-MADISON- LINCOLN- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY... JEFFERSONVILLE...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD... MILTON...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE...LANCASTER... RICHMOND...STANFORD 155 PM EDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST FROM MID AFTERNOON INTO EARLY EVENING. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SOME STRONGER WIND GUSTS ARE POSSIBLE IN THUNDERSTORMS LATER THIS AFTERNOON. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ076-077-083-084-089-090-KYZ023>025-028-053-081800- ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-HARRISON-HANCOCK- BRECKINRIDGE-MEADE-HARDIN-LARUE- INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH... TELL CITY...CORYDON...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...ELIZABETHTOWN...HODGENVILLE 155 PM EDT THU JUL 7 2016 /1255 PM CDT THU JUL 7 2016/ ...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST FROM MID AFTERNOON INTO EARLY EVENING. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SEVERE WIND GUSTS ARE POSSIBLE. ALSO...WITH THE SOAKED GROUND, TREES MAY BE MORE SUSCEPTIBLE TO BEING UPROOTED BY WINDS BELOW NORMAL SEVERE CRITERIA. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ066-081800- CASEY- INCLUDING THE CITY OF...LIBERTY 155 PM EDT THU JUL 7 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASEY COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST FROM MID AFTERNOON INTO EARLY EVENING. LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE THE MAIN THREATS. SOME STRONGER WIND GUSTS ARE POSSIBLE IN THUNDERSTORMS TOWARDS EVENING. OUTSIDE OF ANY COOLING THUNDERSTORMS...AFTERNOON HEAT INDICES ARE FORECAST TO RANGE FROM THE MID 90S TO NEAR 100. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS AGAIN ARE FORECAST FOR FRIDAY AFTERNOON AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. AFTERNOON HEAT INDICES FRIDAY WILL TOP OUT IN THE 100 TO 105 DEGREE RANGE. SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS WELL...ESPECIALLY DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL AS FLOODED ROADWAYS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Special weather statement, Jul 7, 2:01 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM CDT THU JUL 7 2016
INZ089-KYZ023-024-026-071945-
PERRY-OHIO-HANCOCK-BRECKINRIDGE-
201 PM CDT THU JUL 7 2016
...STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL MOVE TOWARD
PERRY...NORTHEASTERN OHIO...WESTERN BRECKINRIDGE AND HANCOCK
COUNTIES OVER THE NEXT HOUR...
AT 156 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR CHANDLER...
MOVING EAST AT 45 MPH. THESE STORMS HAVE ALREADY PRODUCED WINDS UP
TO 70 MPH IN AND NEAR EVANSVILLE.
IF THESE STORMS CONTINUE AT THEIR PRESENT INTENSITY...SEVERE
THUNDERSTORM WARNINGS MAY BE ISSUED AROUND 230 PM CDT.
LOCATIONS IMPACTED INCLUDE...
TELL CITY...HAWESVILLE...MOUNT PLEASANT...LEWISPORT...CANNELTON...
CLOVERPORT...LEOPOLD...TROY...ARRINGTON CORNER AND LILLY DALE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL INDIANA...AND CENTRAL KENTUCKY.
LAT...LON 3793 8697 3794 8692 3802 8680 3800 8677
3804 8679 3810 8677 3812 8681 3821 8679
3820 8648 3763 8651 3766 8685 3767 8682
3771 8687 3774 8682 3779 8682 3784 8685
3784 8691 3788 8689 3790 8692 3789 8699
TIME...MOT...LOC 1856Z 262DEG 39KT 3799 8737
JBSSpecial weather statement, Jul 7, 2:05 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
205 PM CDT THU JUL 7 2016
KYZ061-070-072-071930-
BUTLER-SIMPSON-LOGAN-
205 PM CDT THU JUL 7 2016
...STRONG THUNDERSTORM WILL AFFECT WESTERN SIMPSON...LOGAN AND SOUTH
CENTRAL BUTLER COUNTIES...
AT 204 PM CDT...STRONG THUNDERSTORMS WERE NEAR ELKTON...MOVING EAST
AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...ANDERSON...AUBURN...ADAIRVILLE...LEWISBURG...LICKSKILLET...
EPLEYS...SPA...COOPERSTOWN AND BUFFALO FORK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3666 8706 3674 8706 3676 8705 3687 8706
3705 8705 3705 8665 3700 8667 3692 8663
3665 8659
TIME...MOT...LOC 1904Z 262DEG 38KT 3678 8711
JBSSpecial weather statement, Jul 7, 2:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
213 PM CDT THU JUL 7 2016
KYZ024-026-027-061-072000-
BUTLER-OHIO-GRAYSON-BRECKINRIDGE-
213 PM CDT THU JUL 7 2016
...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE INTO
OHIO...NORTHWESTERN GRAYSON...SOUTHWESTERN BRECKINRIDGE AND BUTLER
COUNTIES...
AT 210 PM CDT...A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR OWENSBORO TO NEAR CROFTON...AND
MOVING EAST AT 55 MPH.
IF THESE STORMS MAINTAIN THEIR INTENSITY...A SEVERE THUNDERSTORM
WARNING WILL LIKELY BE ISSUED.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...MORGANTOWN...CASEY...BEAVER DAM...FORDSVILLE...CENTERTOWN...
MCHENRY...ROCKPORT...ROCHESTER AND WOODBURY.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KENTUCKY.
LAT...LON 3738 8709 3748 8713 3747 8711 3763 8695
3766 8686 3763 8651 3706 8665 3707 8694
3708 8693 3711 8689 3714 8693 3718 8692
3718 8689 3722 8690 3727 8698 3732 8699
3736 8703 3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 1910Z 270DEG 47KT 3771 8713 3710 8740
JBSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:47 PM CDT | Flash Flood Watch | LMK | Allen, Barren, Butler, Cumberland, Edmonson, Grayson and 7 more | 10 hr |
| Jul 6, 9:00 PM CDT | Flash Flood Warning | LMK | Butler, Ohio | 6 hr |
| Jul 6, 9:47 PM CDT | Flash Flood Warning | LMK | Edmonson, Grayson, Warren | 4 hr |
| Jul 6, 10:38 PM CDT | Flash Flood Warning | LMK | Logan, Simpson, Warren | 4 hr |
| Jul 6, 11:27 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 33 min |
| Jul 7, 12:01 AM CDT | Special Weather Statement | LMK | Logan, Simpson | 29 min |
| Jul 7, 12:24 AM CDT | Flash Flood Warning | LMK | Allen, Logan, Simpson | 4 hr |
| Jul 7, 3:35 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 4:25 AM CDT | Areal Flood Warning | LMK | Logan, Simpson | 5 hr |
| Jul 7, 5:27 AM CDT | River Flood Warning | LMK | Butler, Warren | 5 days |
| Jul 7, 5:27 AM CDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 6 days |
| Jul 7, 5:45 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Butler, Edmonson, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 6:31 AM CDT | Areal Flood Advisory | LMK | Adair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Jul 7, 8:34 AM CDT | Areal Flood Advisory | LMK | Allen, Barren, Metcalfe, Monroe | 3 hr |
| Jul 7, 8:47 AM CDT | Flash Flood Watch | LMK | Adair, Allen, Barren, Boyle, Breckinridge, Butler and 25 more | 38 hr |
| Jul 7, 9:24 AM CDT | Areal Flood Advisory | LMK | Logan, Simpson | 6 hr |
| Jul 7, 9:26 AM CDT | Areal Flood Advisory | LMK | Adair | 3 hr |
| Jul 7, 2:01 PM CDT | Special Weather Statement | LMK | Hancock | 44 min |
| Jul 7, 2:04 PM CDT | Flash Flood Warning | LMK | Butler, Logan, Simpson, Warren | 4 hr |
| Jul 7, 2:05 PM CDT | Special Weather Statement | LMK | Logan | 25 min |
| Jul 7, 2:13 PM CDT | Special Weather Statement | LMK | Butler, Ohio | 47 min |
| Jul 7, 2:15 PM CDT | Flash Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Ohio and 1 more | 4 hr |
| Jul 7, 2:16 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 29 min |
| Jul 7, 2:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Meade, Ohio | 40 min |
| Jul 7, 2:25 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 35 min |
| Jul 7, 2:35 PM CDT | Special Weather Statement | LMK | Logan, Simpson, Warren | 25 min |
| Jul 7, 2:43 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 32 min |
| Jul 7, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 29 min |
| Jul 7, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin, Meade | 47 min |
| Jul 7, 3:02 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Grayson, Hart, Warren | 28 min |
| Jul 7, 3:08 PM CDT | Special Weather Statement | LMK | Monroe | 37 min |
| Jul 7, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Simpson and 1 more | 24 min |
| Jul 7, 3:29 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Hart, Metcalfe | 31 min |
| Jul 7, 3:31 PM CDT | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Green, Metcalfe, Monroe and 1 more | 4 hr |
| Jul 7, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Green, Hardin, Larue, Nelson, Taylor | 39 min |
| Jul 7, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Russell | 24 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | LMK | Bullitt | 42 min |
| Jul 7, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 26 min |
| Jul 7, 3:52 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Hart, Taylor | 4 hr |
| Jul 7, 3:54 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin | 36 min |
| Jul 7, 3:57 PM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe | 4 hr |
| Jul 7, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Russell | 14 min |
| Jul 7, 4:16 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Russell | 29 min |
| Jul 7, 4:20 PM CDT | Special Weather Statement | LMK | Nelson, Spencer | 25 min |
| Jul 7, 4:32 PM CDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 28 min |
| Jul 7, 5:28 PM CDT | Areal Flood Advisory | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 3 hr |
| Jul 7, 5:54 PM CDT | Areal Flood Warning | LMK | Butler, Logan, Simpson, Warren | 6 hr |
| Jul 7, 6:11 PM CDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Edmonson, Grayson, Hart and 2 more | 6 hr |
Nearby
River Flood Warnings in Kentucky, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.